# SDR CALA2025110911013

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 57,113 hours, 20,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAS REPORT EMERGENCY LIGHTS CAME ON DURING T/O FOR A FEW MINS THEN SHUT OFF.   EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00-720-801.
